# SDR 96ZZZX319

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47377
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Dirty
- Location: Takeoff Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PHL/PHL - FLT 545, CREW ADVANCED THROTTLES ON TAKEOFF AND GOT A TAKEOFF WARNING HORN AT APPROXIMATELY 15 KNOTS.  CYCLED FLAPS AFTER CLEANING THE TAKEOFF WARNING SWITCH.  NO DEFECTS NOTED.
